{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602010381227327   Reference number:58A0063745

Probability Distributions of Water-Wave Slopes under Conditions of Short Fetch.

短かいfetchの場合の波面傾斜の確率分布について
Author (1):
Material:
Volume: 39  Issue:Page: 405-408  Publication year: 1958
JST Material Number: E0262A  ISSN: 0096-3941  CODEN: TAGUA   Document type: Article
Country of issue: United States (USA) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page